# SDR ASAA2015011210236

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,093 hours, 991 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON BOTH ND AFTER LANDING.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61, TASK 835, NO DEFECTS NOTED ACFT OK FOR SERVICE.
